$\varphi$-spaces of a semidirect product of Lie groups
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 10 (1983), pp. 64-73
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{IVM_1983_10_a11,
author = {N. A. Stepanov},
title = {$\varphi$-spaces of a~semidirect product of {Lie} groups},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {64--73},
year = {1983},
number = {10},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_1983_10_a11/}
}
N. A. Stepanov. $\varphi$-spaces of a semidirect product of Lie groups. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 10 (1983), pp. 64-73. http://geodesic.mathdoc.fr/item/IVM_1983_10_a11/